# SDR DALA1307291703

- Difficulty date: March 4, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 53,579 hours, 14,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Elongated
- Location: Bs 764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 764, LBL 14, FLOORBEAM MOUNTING HOLE ELONGATED.  REPAIRED IAW SRM 53-00-51, FIG 201 REPAIR 1.
